# SDR 95ZZZX5622

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83207
- Make and model: Piper PA-28-161
- Aircraft serial: 288116123
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Part number: 3571503
- Condition: Leaking
- Location: Bowl Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM GASCOLATOR ASSY.  FOUND FUEL LEAKING FROM BOWL SEAL AREA.  THE COVER OF THE GASCOLATOR HAS BECOME ELONGATED FROM THE CLAMP THAT SECURES THE BOWL ASSY TO THE COVER.  REPLACEMENT OF COVER ASSY WITH NEW REPLACEMENT COVER, PN 874-77-002 (PIPER).
